# SDR UPS00831289

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 360.2 - 366.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING L/E RIBS AT XFS 360.25 AND 366.5 ARE CRACKED AT THE AFT UPPER FASTENERS.  STOP DRILLED THE CRACKS AND REPAIRED THE RIBS IAW SRM 57-2-0, FIG 2.
